# SDR SWAA2024103054211

- Difficulty date: October 28, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,757 hours, 36,100 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY GIRT BAR STUCK IN J HOOK<[01] 04 - REPAIRED PER [AMM 25-66-02-201-NG (FLOOR-MOUNTED ESCAPE SLIDE BRACKETS - MAINTENANCE PRACTICES - PERMANENT)]
